Publication
Title
Modelling forces of infection by using monotone local polynomials
Author
Abstract
Language
English
Source (journal)
Journal of the Royal Statistical Society: series C: applied statistics. - London
Journal of the Royal Statistical Society: series C: applied statistics. - London
Publication
London : 2003
ISSN
0035-9254
Volume/pages
52:4(2003), p. 469-485
ISI
000186031800007
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 14.07.2010
Last edited 06.12.2018
To cite this reference